Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 101, NWS Pueblo, CO

June 18, 2019Crowley County, Otero County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 18, 2019, 4:03 PM MDT for Crowley County, Otero County, Pueblo County, Colorado. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2019, 4:03 PM MDT (22:03 UTC)
Expired
Jun 18, 2019, 4:30 PM MDT
In force
27 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crowley County, CO, Otero County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 28 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 4:31 PM MDTHAIL 0.882 Nne Olney Springs, COSPOTTER REPORTS HEAVY NICKEL SIZED HAIL.
Jun 18, 4:38 PM MDTHAIL 0.88Fowler, CORECEIVED BROADCAST MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 2:37 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.1 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
750 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

066 
WUUS55 KPUB 182203
SVRPUB
COC025-089-101-182230-
/O.NEW.KPUB.SV.W.0101.190618T2203Z-190618T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
403 PM MDT Tue Jun 18 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Otero County in southeastern Colorado...
  Southwestern Crowley County in southeastern Colorado...
  East central Pueblo County in southeastern Colorado...

* Until 430 PM MDT.

* At 403 PM MDT, a severe thunderstorm was located 8 miles east of
  Boone, or 27 miles east of Pueblo, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Fowler, Olney Springs and Crowley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3824 10423 3835 10413 3825 10378 3805 10399
TIME...MOT...LOC 2203Z 300DEG 22KT 3824 10410 

HAIL...1.00IN
WIND...60MPH
 
$$

mw
2 follow-up statements
050 
WWUS55 KPUB 182218
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
418 PM MDT Tue Jun 18 2019

COC025-089-101-182230-
/O.CON.KPUB.SV.W.0101.000000T0000Z-190618T2230Z/
Otero CO-Crowley CO-Pueblo CO-
418 PM MDT Tue Jun 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHWESTERN OTERO...SOUTHWESTERN CROWLEY AND EAST CENTRAL PUEBLO
COUNTIES...

At 418 PM MDT, a severe thunderstorm was located near Olney Springs,
or 28 miles northwest of La Junta, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fowler, Olney Springs and Crowley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3823 10420 3832 10409 3825 10378 3805 10399
TIME...MOT...LOC 2218Z 300DEG 22KT 3819 10400 

HAIL...1.00IN
WIND...60MPH
 
$$

mw
890 
WWUS55 KPUB 182230
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
430 PM MDT Tue Jun 18 2019

COC025-089-101-182240-
/O.EXP.KPUB.SV.W.0101.000000T0000Z-190618T2230Z/
Otero CO-Crowley CO-Pueblo CO-
430 PM MDT Tue Jun 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OTERO...
SOUTHWESTERN CROWLEY AND EAST CENTRAL PUEBLO COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3823 10420 3832 10409 3825 10378 3805 10399
TIME...MOT...LOC 2230Z 300DEG 22KT 3816 10393 

$$

mw

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:49 PM MDT, 14 minutes earlier.

Area forecast discussion, Jun 18, 3:49 PM MDT, 14 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
349 PM MDT Tue Jun 18 2019

.SHORT TERM...(This evening through Wednesday)
Issued at 349 PM MDT Tue Jun 18 2019

Currently...

A positively tilted upper level trough located over the Great Basin
(evident via water vapor imagery) is responsible for thunderstorm
initiation over the mountains this afternoon. Non-severe
thunderstorms have thus far been observed, mainly over El Paso
County, but new thunderstorms are forming over the southeastern
mountains, which will pose a severe thunderstorm risk for the I-25
corridor initially, followed by the eastern plains. Dew points
remain in the mid-50s across the plains, meaning there is ample low
level moisture to fuel thunderstorms during the evening hours.

Tonight and Tomorrow...

A Severe Thunderstorm Watch has been issued across the eastern
Plains, with the exception of Kiowa County. Storms will develop off
of the southeastern mountains during the afternoon hours, then will
develop over a favorable environment with around 1,000 to 1,500 J/kg
of CAPE and around 40 kts of 0-6km bulk shear. The initial storm
risks will included hail around 1.5 inches, winds around 60 to 70
mph, and an isolated tornado. When the storms congeal as they
propagate southeasterly, the tornado risk should diminish, but the
wind and hail risk remain. Ahead of the line of thunderstorms there
will be a widespread gust front, in which a wide area could
experience severe severe criteria winds. The thunderstorms will
either dissipate or propagate out of our forecasting jurisdiction by
midnight tonight.

Low temperatures will remain right around average for this time of
year, with low temperatures over the Plains in the low 50s, the San
Luis Valley and Upper Arkansas River Valley in the 40s, and the
mountains in the 20s to 30s.

A warming trend begins tomorrow afternoon with high temperatures
returning to the mid 80s over the Plains, the upper 70s over the San
Luis Valley and Upper Arkansas River Valley, and the 40s to 60s over
the mountains. Overall, the 500hPa heights will rise, forming
subsidence over much of the eastern Plains. Over the far eastern
Plains a moisture boundary may form a thunderstorm, but that should
remain below severe criteria. There is a jet streak develop well
towards the north of our region, but a lobe of enhanced wind speeds
will develop orthogonally over the continental divide, creating
stronger winds speeds around mountain tops and some gusty winds
speeds over the San Luis Valley.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 349 PM MDT Tue Jun 18 2019

Initially, a drying and warming trend is expected to commence from
Wednesday evening into Friday as Precipitable Water over sections
of the Interstate corridor decrease from around 1 inch this
afternoon to around 0.40 inches by Friday morning, while projected
700 MB temperatures climb from approximately 8C this afternoon to
around 16C by later Thursday.

Meteorological focus then shifts to increasing precipitation
chances in combination with cooler temperatures from Friday
evening into the weekend as healthy and relatively moist north-
northeastern surface surges move across eastern locations Friday
evening and then again Saturday evening. In addition, unseasonable
mid to later June closed upper low located over south-central
Utah at 18Z Saturday shifts into west-central Kansas by 00Z
Monday.

At this time, it appears that the highest potential for stronger
to potentially severe thunderstorms(favoring eastern locations)
should be realized from Saturday afternoon into Saturday night as
projected localized Capes, LI's and 0 to 6 km Bulk shear values
challenge 1500 J/KG, -6C and 60 knots at times respectively. As
always, WFO Pueblo will monitor closely and issue highlights and
warnings as needed.

Then a return to drier and warmer conditions is anticipated from
Monday into Tuesday as drier zonal to southwesterly upper flow
develops over southern Colorado.

Finally, warmest temperatures during the longer term should be
realized Thursday, Friday and then again by next Tuesday, with
coolest temperatures expected this weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 349 PM MDT Tue Jun 18 2019

Numerous thunderstorms will continue to develop over the San Luis
Valley and over the eastern plains this evening. Thunderstorm
chances will diminish around 2000 LDT this evening for KALS, KCOS,
and KPUB. If a thunderstorm develop over one of the forecast points,
gusty and erratic winds are expected with the possibility of lower
visibilities due to heavy rainfall. After the thunderstorms
dissipate, VFR conditions are expected throughout the rest of the
forecast period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

Flood Watch through Thursday afternoon for COZ065>068-070-071.

&&
Hazardous weather outlook, Jun 18, 11:33 AM MDT, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1133 AM MDT Tue Jun 18 2019

COZ058>089-093>099-191745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1133 AM MDT Tue Jun 18 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous thunderstorms are expected to develop across
the high terrain by early this afternoon, and spread east across the
Interstate 25 Corridor and eastern Colorado plains this afternoon
and early evening. All storms will be capable of producing cloud to
ground lightning, small hail, and winds gusting to 45 mph.
Additionally, a few storms will have the potential to produce hail
up to the size of golf balls, and wind gusts over 60 mph. A brief,
isolated tornado will also be possible. Finally, thunderstorms may
produce heavy rainfall, and therefore may cause areas of flash
flooding, especially over urban areas and recent burn scars
including the Spring, Junkins, and Hayden Pass.

Fast and high flows in creeks, streams and rivers will continue
across the area today, with the potential for flooding, especially
in the southwest mountains, portions of the San Luis Valley, and
along the Upper Arkansas River Valley, generally west of the Pueblo
Reservoir.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated thunderstorms are expected Wednesday and Thursday across
the region. One or two of these storms could be strong, especially
on Wednesday. The main threat will be strong gusty winds.

On Friday, strong to severe thunderstorms will be possible across
the Palmer Divide region. Large hail and strong winds will be
possible. Across the remainder of the forecast area, thunderstorms
capable of gusty winds and small hail will be possible.

On Saturday, there will be a chance of severe thunderstorms across
all of the plains, with large hail, damaging winds and isolated
tornadoes possible.

Isolated thunderstorms will be possible on Monday across the
plains, with mainly gusty winds and small hail possible.

All storms will produce dangerous cloud to ground lightning.

High water flows will continue across the Rio Grande and the
Arkansas River Valleys throughout this period due to thunderstorm
rainfall and snowmelt runoff.

.SPOTTER INFORMATION STATEMENT...

Conditions that meet reporting criteria for spotters will be
possible from Interstate 25 eastward across the plains this
afternoon and evening.

SKELLY/SKELLY

In the hours before

Special weather statement, Jun 18, 2:57 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
257 PM MDT Tue Jun 18 2019

COZ085-086-089-182130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
257 PM MDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO...
NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES UNTIL 330 PM
MDT...

At 257 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Pinon, or 16 miles northeast of Pueblo, moving
southeast at 40 mph.

Nickel size hail, wind gusts up to 50 mph and heavy rain will be
possible with this storm.

Locations impacted include...
Boone and Pueblo Depot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern and east central Colorado.

LAT...LON 3845 10456 3858 10445 3843 10405 3822 10422
TIME...MOT...LOC 2057Z 300DEG 33KT 3847 10444

mw
Special weather statement, Jun 18, 3:07 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
307 PM MDT Tue Jun 18 2019

COZ076-077-081-083-085-182130-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-Northwestern Fremont County  Above 8500Ft CO-
307 PM MDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT...
SOUTHEASTERN TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 330 PM
MDT...

At 306 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Victor, or 26 miles southwest of Colorado Springs,
moving east at 20 mph.

Nickel size hail, wind gusts up to 50 mph and heavy rain will be
possible with this storm.

Locations impacted include...
Penrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.

LAT...LON 3852 10532 3869 10527 3869 10490 3842 10497
TIME...MOT...LOC 2106Z 281DEG 16KT 3861 10522

mw
Special weather statement, Jun 18, 3:36 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
336 PM MDT Tue Jun 18 2019

COZ089-093-095-097-182200-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
336 PM MDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTERO...SOUTHWESTERN
KIOWA...NORTHEASTERN CROWLEY AND NORTHWESTERN BENT COUNTIES UNTIL 400
PM MDT...

At 336 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Sugar City, or 28 miles north of La Junta, moving
southeast at 25 mph.

Nickel size hail, wind gusts up to 50 mph and heavy rain will be
possible with this storm.

This storm will remain over mainly rural areas of northeastern Otero,
southwestern Kiowa, northeastern Crowley and northwestern Bent
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3836 10376 3845 10367 3827 10335 3814 10350
TIME...MOT...LOC 2136Z 309DEG 28KT 3838 10368

mw
Special weather statement, Jun 18, 3:39 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
339 PM MDT Tue Jun 18 2019

COZ086-089-093-182215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
339 PM MDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO...SOUTHWESTERN
CROWLEY AND NORTHEASTERN PUEBLO COUNTIES UNTIL 415 PM MDT...

At 339 PM MDT, Doppler radar was tracking a strong thunderstorm near
Boone, or 21 miles east of Pueblo, moving southeast at 35 mph.

Nickel size hail, wind gusts up to 50 mph and heavy rain will be
possible with this storm.

Locations impacted include...
Fowler, Olney Springs, Boone, Crowley and Pueblo Depot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3828 10437 3842 10424 3822 10379 3801 10403
TIME...MOT...LOC 2139Z 304DEG 31KT 3831 10423

mw
Special weather statement, Jun 18, 3:56 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
356 PM MDT Tue Jun 18 2019

COZ081-083-085-086-182230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
356 PM MDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT...
SOUTHWESTERN EL PASO AND NORTHERN PUEBLO COUNTIES UNTIL 430 PM MDT...

At 355 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Penrose, or 22 miles southwest of Colorado Springs,
moving east at 15 mph.

Heavy rain, penny size hail and wind gusts up to 50 mph will be
possible with this storm.

This storm will remain over mainly rural areas of east central
Fremont, southwestern El Paso and northern Pueblo Counties.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern and east central Colorado.

LAT...LON 3850 10507 3862 10503 3861 10477 3842 10482
TIME...MOT...LOC 2155Z 277DEG 15KT 3854 10500

mw
Special weather statement, Jun 18, 4:02 PM MDT, 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
402 PM MDT Tue Jun 18 2019

COZ086-182230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
402 PM MDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUEBLO COUNTY UNTIL 430
PM MDT...

At 402 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Pueblo Reservoir, or 10 miles southwest of Pueblo,
moving east at 45 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Southwestern Pueblo.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3807 10488 3825 10484 3820 10429 3791 10431
TIME...MOT...LOC 2202Z 278DEG 37KT 3815 10473

BC

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 6:08 PM MDTTornado Warning Tornado observedPUBBent, Kiowa, Otero37 min
Jun 17, 6:10 PM MDTFlash Flood WarningPUBBent, Kiowa, Otero3 hr
Jun 17, 6:26 PM MDTSpecial Weather StatementPUBBaca19 min
Jun 17, 6:33 PM MDTSevere Thunderstorm WarningPUBBaca42 min
Jun 17, 6:37 PM MDTTornado WarningPUBBent, Kiowa23 min
Jun 17, 6:45 PM MDTTornado Warning Tornado observedPUBBaca30 min
Jun 17, 6:51 PM MDTSpecial Weather StatementPUBBaca24 min
Jun 17, 6:57 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers48 min
Jun 17, 7:01 PM MDTSevere Thunderstorm WarningPUBBaca44 min
Jun 17, 7:17 PM MDTSpecial Weather StatementPUBProwers43 min
Jun 17, 7:34 PM MDTSevere Thunderstorm WarningPUBProwers26 min
Jun 17, 7:37 PM MDTTornado WarningPUBProwers23 min
Jun 17, 7:58 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers47 min
Jun 18, 12:05 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 18, 12:40 PM MDTSpecial Weather StatementPUBEl Paso35 min
Jun 18, 12:46 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jun 18, 1:15 PM MDTSpecial Weather StatementPUBEl Paso30 min
Jun 18, 1:45 PM MDTSpecial Weather StatementPUBEl Paso15 min
Jun 18, 1:52 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jun 18, 2:18 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 18, 2:23 PM MDTSpecial Weather StatementPUBEl Paso37 min
Jun 18, 2:35 PM MDTSpecial Weather StatementPUBTeller25 min
Jun 18, 2:44 PM MDTSpecial Weather StatementPUBHuerfano46 min
Jun 18, 2:57 PM MDTSpecial Weather StatementPUBPueblo33 min
Jun 18, 3:07 PM MDTSpecial Weather StatementPUBFremont23 min
Jun 18, 3:26 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo, Teller34 min
Jun 18, 3:33 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo42 min
Jun 18, 3:36 PM MDTSpecial Weather StatementPUBCrowley24 min
Jun 18, 3:39 PM MDTSpecial Weather StatementPUBCrowley36 min
Jun 18, 3:56 PM MDTSpecial Weather StatementPUBFremont34 min
Jun 18, 4:02 PM MDTSpecial Weather StatementPUBPueblo28 min
Jun 18, 4:08 PM MDTTornado WarningPUBLas Animas37 min
Jun 18, 4:13 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo47 min
Jun 18, 4:16 PM MDTSpecial Weather StatementPUBKiowa29 min
Jun 18, 4:17 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas28 min
Jun 18, 4:20 PM MDTSevere Thunderstorm WarningPUBPueblo40 min
Jun 18, 4:29 PM MDTSpecial Weather StatementPUBOtero31 min
Jun 18, 4:33 PM MDTTornado WarningPUBBaca, Bent, Las Animas27 min
Jun 18, 4:41 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero34 min
Jun 18, 4:44 PM MDTSpecial Weather StatementPUBTeller31 min
Jun 18, 4:54 PM MDTSevere Thunderstorm WarningPUBLas Animas36 min
Jun 18, 4:56 PM MDTSpecial Weather StatementPUBPueblo34 min
Jun 18, 5:13 PM MDTSevere Thunderstorm WarningPUBOtero17 min
Jun 18, 5:26 PM MDTSpecial Weather StatementPUBBent34 min
Jun 18, 5:29 PM MDTSpecial Weather StatementPUBLas Animas46 min
Jun 18, 5:34 PM MDTSevere Thunderstorm WarningPUBLas Animas21 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.